Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Just started effexor,and i am wondering..

Posted by sheila on June 27, 1999, at 21:43:28

In reply to Just started effexor,and i am wondering.., posted by witchy on June 17, 1999, at 13:52:43

> I just started effexor about 2 weeks ago. After trying almost every drug there is for depression and having real bad side effects from all of them. My doctor has given me this to try.So far the only side effect i am getting is, that it is making me very very tierd i can barley get out of bed.I started taking it a hour befor i go to bed,but it seems that i am still really groggy through the day.Does anybody know how long this will last for??
Have your doctor increase the dose to relieve tiredness.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sheila thread:3700